# SDR CA040329003

- Difficulty date: March 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 180F
- Aircraft time: 2,189 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 1101912R
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GENERATOR WAS FOUND TO BE LOOSE AND SLOPPY.  UPON REMOVAL IT WAS DISCOVERED THAT FRONT LUG HOLE HAD BEEN PREVIOUSLY DRILLED AND BUSHED. BOTH GEN MOUNTING LUG HOLES WERE SEVERELY WORN AND ELONGATED, BOLTS WORN, AND BUSHING WORN WITHIN .1250 INCH OF SIDE OF LUG.  GEN MOUNT BRACKET (P/N539579) HOLES ALSO ELONGATED.  REPAIR REQUIRED NEW GENERATOR AND NEW MOUNT BRACKET.  OWNER CLAIMS NO KNOWLEDGE OF PREVIOUSLY UNAPPROVED INSTALLATION OF BUSHING IN GENERATOR. UNAPPROVED REPAIR CAUSED DAMAGE TO MOUNT BRACKET.  OWNERS SHOULD BE WARNED AGAINST INSTALLING BUSHINGS AT GEN ATTACH POINTS.
